Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 6, NWS Houston/Galveston, TX

December 15, 2007Brazos County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Dec 15, 2007, 2:44 AM CST for Brazos County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 15, 2007, 2:44 AM CST (08:44 UTC)
Expired
Dec 15, 2007, 4:45 AM CST
In force
2 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Brazos County, TX

The radar

The Ft Hood radar (KGRK), 106 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 15, 3:20 AM CSTFLASH FLOODCollege Station, TXWIDESPREAD STREET FLOODING IN BRYAN/COLLEGE STATION AREA. SOME AUTOMOBILES STRANDED. NO MAJOR HIGHWAYS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.7 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHGX 150846
FFWHGX
TXC041-151045-
/O.NEW.KHGX.FF.W.0006.071215T0844Z-071215T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
244 AM CST SAT DEC 15 2007

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRAZOS COUNTY IN SOUTHEAST TEXAS

* UNTIL 445 AM CST

* AT 239 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS CENTRAL BRAZOS
  COUNTY IN THE BRYAN COLLEGE STATION AREAS. 

* FLOODING IS EXPECTED IN OR NEAR...
  WELLBORN...MILLICAN...KURTEN...WIXON VALLEY...COLLEGE STATION...
  AND BRYAN.

RADAR INDICATES THAT RAINFALL AMOUNTS APPROACHING 2 INCHES AN HOUR 
ARE OCCURRING NEAR COLLEGE STATION. RADAR INDICATES TRAINING OF 
STORMS TAKING PLACE WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN 
POSSIBLE BY 4 AM. 

LAW ENFORCEMENT REPORTED HIGH WATER AFFECTING SEVERAL STREETS WITH 
SOME VEHICLES BECOMING STRANDED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3094 9624 3077 9618 3064 9616 3062 9618
      3049 9614 3042 9626 3053 9637 3055 9636
      3054 9638 3069 9653
TIME...MOT...LOC 0844Z 180DEG 0KT 3065 9630

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 10:13 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Dec 14, 10:13 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1013 PM CST FRI DEC 14 2007

.DISCUSSION...
EASTERLY TO SOUTHEASTERLY FLOW IN PLACE AT THE SURFACE WITH RICH
DEWPOINTS SPREADING INTO SETX...LOWER TO MID 60S SOUTH ALONG AND
SOUTH OF THE I-10 CORRIDOR. 1.2-1.6 GPS IPWV BEING REPORTED OVER
THE REGION. PATCHY FOG FORMING GENERALLY ALONG AND NORTH OF THIS
WARM FRONT. THE COLD FRONT STILL UNDERGOING FRONTOGENESIS NEAR SAN
ANGELO BUT WILL SURGING EAST TONIGHT FOLLOWED BY COLDER AIR FROM
THE NORTH IN THE MORNING. IMPRESSIVE JET STRENGTHENING OVERHEAD
AND RRQ CIRCULATION COMING TO BEAR DURING THE NEXT 6-12 HOURS.
THIS SHOULD LEAD TO A VERY FAVORABLE ENVIRONMENT FOR THE FORMATION
OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN ZONES TONIGHT AND
EARLY SATURDAY MORNING THEN EXPANDING SOUTHEAST AND SOUTHWEST DOWN
THE BOUNDARY. STILL SOME QUESTION AS TO HOW FAR INTO THE SOUTHWEST
ZONES THE STORMS WILL DEVELOP AS THE CRP SOUNDING HAS A VERY STOUT
CAP APPARENT ON THE 12Z SOUNDING NEAR 850 MB AND NAM/GFS 00Z
SOUNDINGS ABOVE 800MB. THE IMPRESSIVE DYNAMICS SHOULD ERODE THIS
INVERSION AFTER 09Z. STORM MOTIONS IN EXCESS OF 25 KNOTS SHOULD
LIMIT THE HEAVY RAINFALL THREAT BUT STILL SOME HEAVY DOWNPOUR
POTENTIAL. STILL HAVE SOME MARGINAL POTENTIAL FOR SHORT LIVED SPIN
UPS BUT CONFIDENCE ON THIS ISNT VERY HIGH AT THE MOMENT SO HAVE
HELD OFF ON ANY MENTION OF SEVERE. STILL LOOKS AS THOUGH THE
FRONT SHOULD ALONG OR JUST SOUTH OF THE 59 CORRIDOR 12-15Z BY 18Z
THE FRONT SHOULD BE OUT WELL INTO THE COASTAL WATERS/GULF. 21-00Z
THE MODELS PROGGING 45-50 KNOTS COMING ACROSS THE AREA AT 850MB.
THE WINDS IN THE WAKE OF THE FRONT CERTAINLY LOOKING LIKE THEY
SHOULD REACH THE WIND ADVISORY CRITERIA AROUND NOON. THESE STRONG
WINDS SHOULD START TO RELAX AROUND 00Z INLAND AND LATER ALONG THE
COAST. WE HAVE ALSO HOISTED A SCEC FOR MARGINAL CONDITIONS TONIGHT
BUT SCA IN EFFECT FOR SATURDAY AFTERNOON ALL WATERS. AS FOR THE
FORECAST TONIGHT HAVE MADE SOME TWEAKS TO MINS GIVEN THE VERY WARM
TEMPERATURES ALONG THE COAST AND TIMING OF THE FRONT WILL PLAY
HAVOC WITH TEMPS AROUND 12Z AND THEN THE FALLING TEMPERATURES
THROUGHOUT THE DAY IN THE WAKE OF THE FRONT.

45/41
&&

.PREV DISCUSSION... /ISSUED 354 PM CST FRI DEC 14 2007/

DISCUSSION...
WARM FRONT CREEPING NORTH FROM COAST... IF PLACING BOUNDARY ALONG
THE 60F ISODROSOTHERM LINE...THEN ITS 21Z LOCATION WAS DRAPED
FROM AN EAGLE LAKE TO HOUSTON METRO TO HIGH ISLAND LINE. SHOWERS
NOT FILLING IN WITH THE GUSTO ALL EXPECTED WITHIN THIS WARM
FLOW...BUT STILL HANGING ON TO THE THOUGHT THAT PRECIPITATION
COVERAGE WILL EXPAND AND INCREASE IN INTENSITY THROUGH THE
MIDNIGHT HOUR.

A PRE-FRONTAL SURFACE TROUGH EXPECTED TO MAKE ITS WAY INTO THE
NORTHERN CWA BY 09Z...WITH THE MAIN SURFACE COLD FRONT TIMED TO
MAKES ITS SOUTHEASTERN PROGRESSION TO THE COAST BETWEEN 09-18Z.
THE BEST UPPER LEVEL DYNAMICS FOR A LINEAR STORM COMPLEX TO FEED
INTO WOULD BE IN THE 10-15Z TIME FRAME...EASTERN COUNTIES WILL BE
IN THE RR JET QUAD AS UPPER TROF RACES EASTWARD TOMORROW MORNING.
THE THREAT FOR SEVERE IS VERY MINIMAL. THE MAIN THREAT WOULD COME
FROM DAMAGING WINDS AS POSSIBLE SQUALL LINE TRAVELS E-SE. MODEL
SOUNDINGS DEPICTS ENOUGH HELICITY IN THE LOWEST 0-3KM TO PRODUCE
THE OCCASIONAL SPIN-UP EF0 RIGHT ALONG MAIN LINE. A SW BACK-
BUILDING SCENARIO IS NOT OUT OF THE QUESTION IF MAIN LINEAR STORM
SYSTEM GETS ITS ACT TOGETHER TO ALLOW THE FAVORABLE JET DYNAMICS
TO ENHANCE CONVECTION. WIDESPREAD RAIN AMOUNTS NOT EXCEEDING AN
INCH...WITH ISOLATED 1 TO 2 INCHES...SEEMS THE RIGHT QPF FIT.
RFCS FFG SUGGESTS 3-HOUR TOTALS OF 3 TO 4 INCHES TO PRODUCE
FLOODING ISSUES...CHANCES ARE MOST BASINS WILL NOT GO INTO FLOOD.
THE HIGHER CONFIDENCE IS WITH URBAN AND SMALL STREAM FLOODING
ISSUES. WITH A LOWER WET BULB 0C HEIGHT NEAR 10K FT...THERE IS ALSO
THE GOOD CHANCE OF SOME RECEIVING SMALL HAIL.

AS COLDER AND DRIER AIR MASS BUILDS IN PER STRENGTHENING HIGH
PRESSURE...TOMORROWS 850 MB WINDS ARE FORECAST TO LITERALLY
SCREAM OUT OF THE NORTH AT 30 TO 40 KNOTS. TRANSLATED TO THE
SURFACE...20 TO 30 KNOTS WITH GUSTS NEAR 40 KNOTS. THUS...WILL MOST
LIKELY NEED A WIND ADVISORY FOR A GOOD MAJORITY OF THE CWA. WE WILL
LET THE SWING-MIDNIGHT CREW DECIDE UPON THAT ADVISORY AS TIMING
AND DURATION OF EVENT STILL A QUESTION MARK.

TEMPERATURES WILL STEADILY FALL THROUGH SATURDAY POST-
FROPA...MANY OF TOMORROWS MORE SOUTHERLY LOCALES WILL EXPERIENCE
THEIR MAXIMUM 24-HOUR TEMPERATURE IN THE PRE-DAWN HOURS. ONCE COLD
FRONT PASSES BY AND THOSE NORTHERLIES KICK UP...A GRADUAL
MERCURIAL PLUMMET CAN BE EXPECTED THROUGH THE SECOND HALF OF THE
WEEKEND. 850 MB 0C LINE EXPECTED TO MAKE IT TO...OR BEYOND...THE
COAST SUNDAY MORNING. EARLY MORNING MINIMUM TEMPERATURES WILL THE
AT THEIR COLDEST THIS SEASON (UNDERSTATEMENT OF YEAR).
POSSIBILITY OF A FAR NORTHERN COUNTY FREEZE WITH PARTS NORTH OF
HOUSTON DIPPING TO THE FREEZING MARK FOR A SHORT WHILE BOTH
SUNDAY AND MONDAY MORNINGS.

DAYS 4 THROUGH 7 WILL BE INTERESTING WITH RETURN FLOW BECOMING RE-
ESTABLISHED BY TUESDAY AS LARGE RIDGE BUILDS OFF U.S. EAST COAST.
INCREASED CLOUDINESS WITH EURO/GFS PINGING ON S/WS RIDING UP IN
SWERN FLOW GOING INTO MIDWEEK...INCREASES POPS TO THE CHANCE
CATEGORY. NEXT FROPA NOT AS IMPRESSIVE WITH IT NOW BEING BROUGHT
THROUGH ON THURSDAY. 31

AVIATION...
LIFR AND IFR CEILINGS CONTINUE ACROSS THE AREA IN A NEARLY SATURATED
AIRMASS FROM JUST ABOVE THE SFC TO AROUND 2 KFT. WILL LIKELY SEE
CEILINGS FALL A LITTLE AROUND OR JUST AFT 0Z. WILL ALSO SEE SOME
PATCHY -RA AND FOG. MIXING WILL INCREASE SOME AROUND MIDNIGHT AHEAD
OF A PRE-FRONTAL TROUGH THAT WILL CROSS THE AREA OVERNIGHT. WE WILL
LIKELY SEE SOME VARIABILITY IN THE CEILINGS FROM W TO E IN THE
VICINITY OF THE SFC TROF AS IT MOVES ACROSS. WILL ALSO SEE SHRA
AND TSTMS FORM AHEAD OF AND ALONG THIS BOUNDARY. COMPLICATING
MATTERS IS A SLOW NORTHWARD MOVING WF THAT IS JUST INLAND NOW AND
IT WILL MAKE SOME PROGRESS TO THE NORTH THIS EVENING. THINK THAT THE
RISING DW PTS BEHIND THIS BOUNDARY WILL INCREASE THE THREAT OF SOME
1-2 MILE VSBY FOG NEAR THE BAYS AND COASTAL TAF SITES. HOWEVER, WINDS
SHOULD BE HIGH ENOUGH TO PREVENT DENSE FOG FROM FORMING. WHEN THE
COLD AIR SURGES IN DURING THE LATE MORNING HOURS ON SAT...WINDS WILL
REALLY INCREASE ACROSS THE AREA WITH SUSTAINED WINDS OF 25-30 MPH
POSSIBLE FOR A FEW HOURS DURING THE AFT. 33

MARINE...
MAIN ISSUE IS THE STRONG COLD FRONT THAT IS COMING ON SATURDAY.
WINDS WILL REALLY INCREASE NEAR THE COAST LATE SAT MORNING AND
CONTINUE TO INCREASE DURING THE AFT HOURS AS THE COLD AIR MOVES OVER
THE WARMER WATER AND THE PRESSURE GRADIENT TIGHTENS. SINCE IT IS A
GIVEN THAT WE WILL EXPERIENCE STRONG WINDS OFFSHORE...I HAVE ALREADY
POSTED A SCA FOR SATURDAY AND SAT NIGHT. WE ARE CURRENTLY SEEING
15-20 KNOT SE WINDS NEAR THE COAST AND ACROSS THE BAYS...SO HAVE A
CAUTION STATEMENT FOR TONIGHT. CONCERNING FOG OVER MARINE AREAS
TONIGHT...THINK THERE IS ENOUGH WIND/MIXING TO PREVENT FOG OF < 1
MILE VSBY...BUT WE WILL LIKELY SEE PATCHES OF 1-2 MILE FOG
OVERNIGHT. 33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      53  52  31  52  31 /  70  30   0   0   0
HOUSTON (IAH)              58  58  34  54  33 / 100  70   0   0   0
GALVESTON (GLS)            65  65  42  54  42 /  80  80   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 11 AM TO 6 PM CST SATURDAY FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...FORT BEND...
     GRIMES...HARRIS...HOUSTON...LIBERTY...MADISON...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY FROM 11 AM TO 9 PM CST SATURDAY FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON...JACKSON...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY FROM 11 AM SATURDAY TO 6 AM CST SUNDAY FOR
     THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH SATURDAY MORNING FOR
     THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...45
Hazardous weather outlook, Dec 14, 10:48 PM CST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1048 PM CST FRI DEC 14 2007

TXZ163-164-176>179-195>200-210>214-226-227-235>238-160500-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
1048 PM CST FRI DEC 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE INTO SOUTHEAST
TEXAS OVERNIGHT. INCREASING ATMOSPHERIC LIFT WILL COMBINE WITH
DEEP MOISTURE TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS
MAINLY AFTER MIDNIGHT. THE PRIMARY THREAT WITH THESE STORMS WILL
BE HEAVY RAIN. WIDESPREAD RAINFALL AMOUNTS OF AROUND ONE HALF INCH
WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED FROM
AROUND MIDNIGHT THROUGH MID MORNING SATURDAY. MINOR FLOODING OF
STREETS...FEEDER ROADS...SECONDARY ROADS...AND LOW WATER CROSSINGS
MAY BE POSSIBLE. A FEW STRONG STORMS WILL BE POSSIBLE...WITH A
MINIMAL THREAT SEVERE THUNDERSTORMS.

.DAY TWO...SATURDAY

THE RAIN WILL END BY LATE MORNING SATURDAY AS A STRONG COLD FRONT
SWEEPS ACROSS SOUTHEAST TEXAS. STRONG WINDS ARE EXPECTED SATURDAY
AFTERNOON IN THE WAKE OF THE FRONT. A WIND ADVISORY IS IN EFFECT
FOR SATURDAY 11 AM THROUGH 6 PM INLAND AND UNTIL 9 PM FOR THE
COAST. SUSTAINED WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS OF
35 MPH ARE EXPECTED.

CLEARING SKIES WILL RESULT IN A LIGHT FREEZE SATURDAY NIGHT TO THE
NORTH OF A LINE FROM WHARTON TO KATY TO THE WOODLANDS TO
CLEVELAND. FREEZING TEMPERATURES ARE NOT EXPECTED FOR THE HOUSTON
AREA OR THE COASTAL COUNTIES.

.DAY THREE...SUNDAY

CLEARING SKIES AND LIGHT WINDS WILL RESULT IN FREEZING TEMPERATURES
OVER THE INLAND PORTIONS OF SOUTHEAST TEXAS SUNDAY NIGHT. A LIGHT
FREEZE IS POSSIBLE AS FAR SOUTH AS THE HOUSTON SUBURBS...AND THE
INLAND PORTION OF THE COASTAL COUNTIES.

.DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TOWARD MORNING.

In the hours before

Special weather statement, Dec 15, 2:15 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
215 AM CST SAT DEC 15 2007

TXZ163-164-176>179-195>198-151000-
HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS-
WASHINGTON-GRIMES-
INCLUDING THE CITIES OF...CROCKETT...TRINITY...GROVETON...
MADISONVILLE...HUNTSVILLE...SHEPHERD...COLDSPRING...LIVINGSTON...
CORRIGAN...ONALASKA...CALDWELL...LAKE SOMERVILLE...
COLLEGE STATION...BRYAN...BRENHAM...NAVASOTA
215 AM CST SAT DEC 15 2007

...STRONG THUNDERSTORMS AFFECTING THE NORTHERN PORTIONS OF
SOUTHEAST TEXAS...

AN INTENSIFYING LINE OF THUNDERSTORMS EXTENDED FROM CENTERVILLE TO
BRYAN TO CALDWELL AT 2 AM. THIS BAND OF STORMS WAS MOVING EAST AT
35 MPH AND WILL REACH A LINE FROM APPLE SPRINGS TO LAKE LIVINGSTON
TO JUST WEST OF CLEVELAND BY 4 AM. FREQUENT LIGHTNING...WIND GUSTS
TO 40 MPH...HEAVY RAINFALL...AND SMALL HAIL ARE LIKELY WITH THESE
STORMS. RAINFALL AMOUNTS WILL AVERAGE 1/2 TO 1 INCH WITH ISOLATED
TOTALS OF 1 TO 2 INCHES POSSIBLE.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 9:27 PM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more27 hr
Dec 15, 5:42 AM CSTSevere Thunderstorm WarningHGXGrimes, Montgomery33 min
Dec 15, 6:47 AM CSTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto28 min
Dec 15, 7:51 AM CSTSevere Thunderstorm WarningHGXChambers, Harris, Liberty24 min
Dec 15, 8:40 AM CSTSpecial Marine WarningHGX65 min
Dec 15, 8:57 AM CSTSpecial Marine WarningHGX2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.